# SDR MASA200400016

- Difficulty date: January 8, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 1,725 hours, 1,184 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7115 STL-DEN, CAPTAIN REPORTED A STAB TRIM/MACH TRIM CAUTION IN FLIGHT.  A/C LANDED WITHOUT INCIDENT.  MX RESET SYSTEM IAW FIM, OP CHECKS GOOD.  NO PARTS USED.
